Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

chest muscle pain, feeling safocated and difficulty of breathing

Hello, Doctor, Here is Iman from Egypt. will appreciate if you can answer my lil enquiry. my mom is a heart patient taking a Nutromac medication, past 36 hours and she is suffering a chest muscle pain, feeling safocated and difficulty of breathing. Will appreciate if you can guide me how to cure her pain for this moment. Sincerely
Asked On : Sun, 25 Apr 2010
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response

Difficulty in breathing and chest pain in combination does favor pain from a cardiac origin, hence I suggest you to take her to the ER and get a cardiac evaluation done to rule out any acute changes. EKG and echocardiogram would be necessary.

Answered: Wed, 5 May 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor